# SDR COMA9910090

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW PRESSURE WARNING DURING GEAR RETRACTION.  SERVICED HYDRAULIC RESERVOIR TO PROPER LEVEL.
